RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2016, Volume 452, Pages 32–51 (Mi znsl6355)  

Normalizers of elementary overgroups of $\mathrm{Ep}(2,A)$

E. Yu. Voronetsky

St. Petersburg State University, St. Petersburg, Russia

Abstract: Let $A$ be an involution ring, $e_1,…,e_n$ be a full system of hermitian idempotents in $A$, every $e_i$ generates $A$ as a two-sided ideal, and $2\in A^*$. In this paper we calculate normalizers of groups $\mathrm{Ep}(2,A)\cdot\mathrm E(2,A,I)$ under natural assumptions on $A$, where $\mathrm{Ep}(2,A)$ denotes the elementary symplectic group, $\mathrm E(2,A,I)$ elementary subgroups of level $I$.

Key words and phrases: unitary group, symplectic group.

Full text: PDF file (253 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2018, 232:5, 610–621

Bibliographic databases:

Document Type: Article
UDC: 512.542
Received: 24.10.2016

Citation: E. Yu. Voronetsky, “Normalizers of elementary overgroups of $\mathrm{Ep}(2,A)$”, Problems in the theory of representations of algebras and groups. Part 30, Zap. Nauchn. Sem. POMI, 452, POMI, St. Petersburg, 2016, 32–51; J. Math. Sci. (N. Y.), 232:5 (2018), 610–621

Citation in format AMSBIB
\Bibitem{Vor16}
\by E.~Yu.~Voronetsky
\paper Normalizers of elementary overgroups of~$\mathrm{Ep}(2,A)$
\inbook Problems in the theory of representations of algebras and groups. Part~30
\serial Zap. Nauchn. Sem. POMI
\yr 2016
\vol 452
\pages 32--51
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6355}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3589282}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2018
\vol 232
\issue 5
\pages 610--621
\crossref{https://doi.org/10.1007/s10958-018-3892-z}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85048361474}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6355
  • http://mi.mathnet.ru/eng/znsl/v452/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:52
    Full text:13
    References:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019